# SDR IPXA2023042192950

- Difficulty date: April 4, 2023
- Submitted: April 24, 2023
- Operation: Air carrier
- Aircraft: N291UP
- Make and model: Doug MD-11F
- Aircraft serial: 48477
- Aircraft time: 79,580 hours, 14,459 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Tee Fitting
- Part number: ARC047242
- Condition: Cracked
- Location: R/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3CR/H LWR WING AFT SPAR AREA HAS A CRACKED TEE STANTION AT APPROX XORS 432 , 11 INCHES FWD OF O/B SIDE OF I/B AILERON.REPLACED CRACKED TEE AT THE R/H WING AFT SPAR AREA APPROX STA XORS 432, 11 INCHES FWD OF O/B SIDE OF I/B AILERON. IAW 51-33-01.
